Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 325050, 9 pages
http://dx.doi.org/10.1155/2013/325050
Research Article

Modeling and Application of a New Nonlinear Fractional Financial Model

Business School, Central South University, Changsha, Hunan 410083, China

Received 7 May 2013; Accepted 23 October 2013

Academic Editor: Roberto Barrio

Copyright © 2013 Yiding Yue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yiding Yue, Lei He, and Guanchun Liu, “Modeling and Application of a New Nonlinear Fractional Financial Model,” Journal of Applied Mathematics, vol. 2013, Article ID 325050, 9 pages, 2013. https://doi.org/10.1155/2013/325050.